# SDR YENA20160311228

- Difficulty date: March 11, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000433
- Aircraft time: 14,413 hours, 9,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 002138
- Condition: Failed
- Location: Emregency Lights
- Part time: 25,724 hours, 16,169 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT EMERGENCY LIGHTS INOPERATIVE.  R & R EMERGENCY LIGHT POWER UNIT NR 1 IAW AMM 33-50-01.  OPS CHECK GOOD.
